# SDR GTIA20120202348

- Difficulty date: February 2, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 23,926 hours, 11,679 cycles
- Engine: Iae V2524A5
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT LEFT OVERWING EXIT, LOUD HUMMING NOISE. R & R DOOR IAW AMM 52-62-00-040-006-A. CLEANED SEAL, INSPECTED AREA AND ADJUSTED LOWER PANEL ON SIDEWALL.  NO FAULTS NOTED.
